# SDR CA990111029

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166
- Part time: 62,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME DAMAGED AT STA 1166 LT SIDE OF A/C 4 INCHES ABOVE FLOOR LEVEL BY CARGO PALLET.  BENT BACK AND FLANGE TORN AND 1.5 INCH CRACK IN FRAME.  REPAIRED.   PART TC:  37,619.
